MathSciNet Relay Station
MathSciNet bibliographic data
MR2470812 (2009m:11191) 11R32 (11F80 11G05 20C05)
Bleher, Frauke M.; Chinburg, Ted; Froelich, Jennifer Capping groups and some cases of the Fontaine-Mazur conjecture. Proc. Amer. Math. Soc. 137 (2009), no. 5, 1551–1560.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement